# SDR SWAA2017081415632

- Difficulty date: August 6, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 54,607 hours, 22,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CONNECTED TO M1674 EMERGENCY BATTERY CHARGER INOPERATIVE.    R & R THE BATTERY PACK IAW AMM.
